Certain positive linear operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 11-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_10_a1,
author = {V. A. Baskakov},
title = {Certain positive linear operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--20},
year = {1969},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_10_a1/}
}
V. A. Baskakov. Certain positive linear operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 11-20. http://geodesic.mathdoc.fr/item/IVM_1969_10_a1/